MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; 5.5MM STRAIGHT ROD, TITANIUM ALLOY, 125MM LENGTH

GLOBUS MEDICAL, INC. CREO; 5.5MM STRAIGHT ROD, TITANIUM ALLOY, 125MM LENGTH
Model Number 1119.5125
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.Imaging provided confirmed the rod slipping out of the screw head on the left side.The slippage is consistent with increased instability in the construct following the previously reported screw loosening and screw head pop-off.
 
Event or Problem Description
It was reported by a representative from japan that a revision surgery was done for a rod that deviated post-operatively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Inspection of the subject device found no major defects or damage to the rod.The rod had been cut on one end, and there was no curvature placed in the rod.The slippage is consistent with increased instability in the construct following the previously reported screw loosening and screw head pop-off; however, the exact cause of the reported issue could not be determined.

Brand Name
CREO
Common Device Name
5.5MM STRAIGHT ROD, TITANIUM ALLOY, 125MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11689137
Report Number3004142400-2021-00053
Device Sequence Number19726773
Product Code MNH
UDI-Device Identifier00889095064339
UDI-Public00889095064339
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.5125
Device Lot NumberCLV618BC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;